# SDR SIMA200728807

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 13,760 hours, 12,258 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 357
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW GOT A BLEED 2 VALVE FAIL AND RETURNED TO LAX FOR MTX.  THE RETURN TO LAX WAS DUE TO ICING CONDITIONS ONLY.  MTX REMOVED AND REPLACED H2 BLEED TWO VALVE IAW EMB 140 AMM 36-11-05, OPS CHECKS GOOD AT THIS TIME AIRCRAFT RETURN TO SERVICE.
